# SDR HYIA20140614002

- Difficulty date: June 12, 2014
- Submitted: June 14, 2014
- Operation: Air carrier
- Aircraft: N121PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0507
- Aircraft time: 32,421 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 52920292
- Condition: Corroded
- Location: Rt Wing
- Part time: 12,402 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE KIT SK402-47, CONCURRENT WITH AD2005-12-13 & MEB02-5, WAS INSTALLED ON 07/24/2003 AT AFTT 20,019.7 AS TERMINATING ACTION FOR AD2005-05-52.  EDDY CURRENT PRESCRIBED IN SID 57-10-16 REVEALED MULTIPLE AREAS OF SUBSURFACE CORROSION IN LWR FWD SPAR CAP STRAP, PN 5292029-1, WHICH WERE NOT EVIDENT DURING DETAILED VISUAL INSPECTION.  CORRECTIVE ACTION WILL BE TO REPLACE CORRODED PARTS WITH NEW.  RESULT OF INSPECTION WILL ALSO BE REPORTED AS DIRECTED IN SID PROGRAM OUTLINED CHAPTER 5-13-01 OF AMM D2527-10-13.
